Analytic continuation of a Dirichlet series
Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 625-630
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_5_a0,
author = {S. A. Zakharov},
title = {Analytic continuation of a {Dirichlet} series},
journal = {Matemati\v{c}eskie zametki},
pages = {625--630},
year = {1987},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a0/}
}
S. A. Zakharov. Analytic continuation of a Dirichlet series. Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 625-630. http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a0/